November 2023 On Interval Valued fuzzy Bi-Quasi Ideals in Semigroups
Thiti Gaketem, Tanaphong Prommai
Missouri J. Math. Sci. 35(2): 221-231 (November 2023). DOI: 10.35834/2023/3502221

Abstract

In this work, we present the concept of interval valued fuzzy bi-quasi ideals. We investigate the properties of an interval valued fuzzy bi-quasi ideal in semigroups. We characterize a regular semigroup in terms of an interval valued fuzzy bi-quasi ideal.

Citation

Download Citation

Thiti Gaketem. Tanaphong Prommai. "On Interval Valued fuzzy Bi-Quasi Ideals in Semigroups." Missouri J. Math. Sci. 35 (2) 221 - 231, November 2023. https://doi.org/10.35834/2023/3502221

Information

Published: November 2023
First available in Project Euclid: 28 November 2023

Digital Object Identifier: 10.35834/2023/3502221

Subjects:
Primary: 16Y60
Secondary: 03G25 , 08A72

Keywords: bi-quasi ideal , interval valued fuzzy bi-quasi ideals , regular

Rights: Copyright © 2023 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.35 • No. 2 • Nov 2023
Back to Top